# SDR SWAA2025121752557

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 74,361 hours, 39,287 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Missing
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD SERVICE DOOR EMERGENCY EVAC SLIDE COVER LEFT SIDE SCREW IS MISSING.   INSTALLED NEW FASTENER @FWD SERVICE DOOR SLIDE CONTAINER IAW AMM 20-50-11.
